# SDR UIEA2018070901400

- Difficulty date: August 3, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,279 hours, 22,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AISLE EMERGENCY LIGHT INOP BY ROW 21. RE-SEATED CIRCUIT BREAKER, OPS CHECK NORMAL IAW AMM 33-10-00.
